# SDR CA960612001

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82950010271
- Condition: Broken
- Location: Roll Spoiler
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN)LOSS OF #1 HYDRAULIC PRESSURE AND QUANTITY. FOUND RH INBOARD ROLL SPOILER LINE AT ACTUATOR BROKEN.
